MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR FOGARTY; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES PR FOGARTY; CATHETER, EMBOLECTOMY
Model Number 12TLW803F
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: kra additional premarket submission: k892410.A product evaluation cannot be completed as the device was discarded.Without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.However, an investigation will be initiated to assess for any manufacturing related processes which could be correlated to the lot number.The instructions for use (ifu) includes the following warning: use of a highly viscous or particulate contrast medium is not recommended for balloon inflation because the inflation lumen may become occluded.The ifu also instructs the clinician to inspect the catheter with the balloon inflated during purging.A balloon that does not inflate, leaks, or inflates in a grossly asymmetric (eccentric) manner should not be used.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported, during device prep, the balloon of a fogarty thru-lumen catheter could not be deflated.No further information was available.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The device history record review was completed and the product passed without nonconformances.

Brand Name
FOGARTY
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key24264181
Report Number2015691-2026-10817
Device Sequence Number10030940
Product Code DXE
UDI-Device Identifier00690103043501
UDI-Public(01)00690103043501(17)261112(11)240813(10)65906518
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number12TLW803F
Device Lot Number65906518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown